# SDR F3LA2018091000427

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 27,108 hours, 10,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 759581
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY 10WL FAILED EPSU TEST. REPLACED BATTERY AT EPSU 10WL IAW AMM 33-51-38 PB401. OPS NORMAL NO FAULTS NOTED.
